# SDR SCNA20231205246

- Difficulty date: October 14, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 43,105 hours, 17,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 82424 NRC00003 - DURING EMERGENCY LIGHT CHECK FOUND RT FWD OVERWING FLOOR EXIT SIGN NOT WORKING.  TRIED RELAMP, NO FIX. FURTHER TROUBLE SHOOTING REQUIRED FOUND CONNECTOR NOT FULLY INGAGED, RECONNECTED NOW LIGHT WORKS NORMAL.REF AMM 33-53-01
